# SDR AALA202412233473

- Difficulty date: December 23, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 73,119 hours, 34,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EPSU BATTERY EMER L, FAULT ON PTP PANEL. T/S PERFORMED IAW TSM 33-51-00-810-802-A. CONFIRMED BATTERY FAULT OF EPSU (11WL). MAINTENANCE REPLACED EPSU BATTERY AT 11WL IAW AMM 33-51-38.
